On the Residuality of the Set of Norms Having Mazur's Intersection Property
Mathematica balkanica, Tome 5 (1991) no. 1, p. 20
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_1_a3,
author = {Pando Gr. Georgiev},
title = {On the {Residuality} of the {Set} of {Norms} {Having} {Mazur's} {Intersection} {Property}},
journal = {Mathematica balkanica},
pages = {20},
year = {1991},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a3/}
}
Pando Gr. Georgiev. On the Residuality of the Set of Norms Having Mazur's Intersection Property. Mathematica balkanica, Tome 5 (1991) no. 1, p. 20. http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a3/